# SDR SWIA200110341

- Difficulty date: November 7, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 11,906 hours, 17,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT MAIN GEAR RED LIGHTS WON'T EXTINGUISH.  COULD FEEL GEAR NOT RETRACTING.  FOLLOWED QRH, RECYCLED - SAME RESULT.  ADJUSTED LEFT GEAR PROXIMITY SENSOR.  CYCLED GEAR SEVERAL TIMES.  SYSTEM OPS CHECK GOOD.
